# SDR UO22003F00000

- Difficulty date: February 25, 2003
- Submitted: March 14, 2003
- Operation: Air carrier
- Aircraft: N20CF
- Make and model: Amd FALCON10
- Aircraft serial: 106
- Engine: Garrtt TFE731*
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Box
- Part number: 6000480
- Part serial: OCT74134
- Condition: Malfunctioned
- Location: Mlg Anti Skid
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ANTISKID TEST PROBLEM.  INTERMITTENTLY, THE RIGHT LIGHT WOULD NOT COME ON DURING TEST.  DISCONNECTED THE LT AND RT INPUT CONNECTORS FROM THE ANTISKID CONTROL BOX.  ALL INPUTS TO THE BOX WERE CHECKED.  NO DEFECTS WERE FOUND.  TRIED ANTISKID TEST PUSHBUTTON.  WHEN BUTTON IS PRESSED AND RELEASED, THE LT AND RT BRAKE LIGHTS SHOULD ILLUMINATE, THEN GO OUT.  TRIED SYSTEM SEVERAL TIMES.  THE RT FAILED ONCE.  SWAPPED INPUT CONNECTOS ON THE ANTISKID CONTROL BOX AND REPEATED TEST.  THE LEFT LIGHT INTERMITTENTLY WOULD NOT COME ON.  PROBLEM WAS INSIDE THE ANTISKID CONTROL BOX. (WO 152570)
